# SDR GTIA2025072439013

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 40,396 hours, 18,359 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5528000200300
- Part serial: IC8098
- Condition: Corroded
- Location: Zone 300
- Part time: 40,396 hours, 18,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INNER BORE HINGE FITTING N1 AT RH ELEVATOR RAF-01 3550343-01 GENERATED-REPAIRED BORES AND INSTALLED BUSHINGS (2EA) ON HINGE FITTING #1 RH ELEVATOR P/N: D5528000200300, S/N: IC8098, I.A.W A320 SRM 55-26-41-300-004. THIS REPAIR MUST BE INSPECTED THRESHOLD FROM COMPONENT FIRST FLIGHT 6 YEARS AND SUBSEQUENT INSPECTION AT INTERVALS OF 6 YEARS.
